Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Taken medication for UTI and pelvic inflammation. Still spotting after period. What is wrong?

Went to emergency room 3 times and first time was given meds for uti then came back for worse pain then was given meds for pelvic inflammatory then came back last time and was switched to different uti med then finally got all tests back and never showed having a uti or pelvic problem and was on period whole time and now it is day eight of my period and I m still spotting red what is wrong? I have stopped all of the meds they had me on
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. you must be having some problem with the uterus, fibroids, or some thing of that sort, or simple anaemia can cause such problems. consult gynaecologist to confirm the diagnosis and plan the treatment. scaning abdomen after drinking plenty of water and feeling full bladder. and culture and sensitivity of the urine can give some clue to the treatment. thank you.
Answered: Tue, 20 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor